Doctor Rao : Hi are you online? How can I help?
Doctor Rao : hello,can you tell me what is the question?
Doctor Rao : Please type your question and I will answer as soon as I can.Thank you
JACUSTOMER-kqfyxsj0- : Hello dr rao. In the last three weeks I have developed sore eye muscles to the side and back of my eyes, I take 750 mg of seroquel xr a day for my depression. I am hoping that the seroquel is not causing my eyes to be sore and dizzy I am really struggling with this symptom. What do you think
Doctor Rao : Hi thank you for the question.
Doctor Rao : How long are you taking Seroquel
Doctor Rao : I have been prescribing Seroquel for last 10 years.Eye pain is an very uncommon side effect and so far none reported this to me. The documented evidence says it can occur only in the initial part of the starting of treatment and usually self limiting ad uncommon side effect. So, based in my experience this is highly unlikely secondary to Seroquel. Please explore the independant causes of eye pain by speaking to your family Doctor or Othalmologist. It is very difficult to find the right combination to treat depression and as you are feeling better on it, I wouldn't rush to stop it. I would advice you to explore their causes first.
Doctor Rao : I hope you find the answer helpful. If you need further information please do not hesitate to ask me. I am going in to Consutation but I will answer as soon as I can. I wish you all the best. Thank yyou
Doctor Rao : Hello! Have you received my message.
JACUSTOMER-kqfyxsj0- : Hello dr rao. Am I in the right spot to talk to you